# SDR AALA202102079005

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,590 hours, 14,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CABIN WALK THROUGH FOUND 2R DOOR ASSIST PRESSURE LOW ON FORWARD FLIGHT ATTENDANT PANEL. SERVICED 2R PER AMM 52-22-00.
